# SDR CA110603005

- Difficulty date: June 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 12,916 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, PILOT HEARD A LOUD KNOCKING SOUND FROM ENGINE.  ENGINE LOST ALL POWER. PILOT DECLARED AN EMERGENCY AND CARRIED OUT AN UNSCHEDULED LANDING. NO DAMAGE TO ACFT, PILOT WAS NOT INJURED.  AT THIS TIME ALL WE KNOW IS THAT THE ENGINE IS SIEZED AND WILL NOT TURN.
